# SDR ASOA20160930111

- Difficulty date: September 30, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 32,708 hours, 30,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3113377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND LT FLOOR SILL CORRODED AT FS559-559+32.  MTC C/W EC/TC REO 601R-53-00-526 & GREO 601R-53-00-526.
